How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Phillips Esq. Your Own Question
Phillips Esq.
Phillips Esq., Attorney-at-Law
Category: Consumer Protection Law
Satisfied Customers: 19296
Experience:  B.A.; M.B.A.; J.D.
16551887
Type Your Consumer Protection Law Question Here...
Phillips Esq. is online now
A new question is answered every 9 seconds

Community Life & Family Services had Psychiatrist Dr. Dodd

Customer Question

Community Life & Family Services had Psychiatrist Dr. Dodd from Boone seeing patients because the med. provider by tele tv quit unexpectly. The first time time I seen him right away he was changing my medicines. Taking of my antidepressants cold turkey & putting me on booster bar. Which I was highly allergic too & caused me to have a couple of seizures. So I just seen a week ago and told him I'm shaky, nervous, parnoid, etc. I told him that u doctors are not listening to me as a patient. As soon as I said that; He look right at me and said "I'M DECREASING YOUR CONCERTA, YOUR AN ADDICT!" Im on the generic brand, and he says im cutting u down to 40 mg. He then look it up to write it on his prescription pad & then told me that they don't carry that generic brand of Concerta anymore. The generic brand for it is another name. So when i went to fill the prescription the pharmacist told me that since its a new prescription that it has to go back to Dr. Dodd & it has to be sent into insurance for authorization. I told the pharmacist that it's not a new medication, that the doctor said the generic brand I was on was being discontinued & this was the generic brand taking its place. The pharmacist said no were still getting it, & I haven't heard anything about it getting discontinued. She even double checked her computer. This is a different medicine to treat ADD. Dr. Dodd lied to me, took me off Concerta cold turkey & put me on a med. I'm having allergic reactions to. And call me an addict after seeing me twice. Much more, Can u plz help me?
Submitted: 11 months ago.
Category: Consumer Protection Law
Expert:  Phillips Esq. replied 11 months ago.

Hello: This is Phillipsesq. Welcome to JustAnswer! I am reviewing your post, and I will post my response very shortly. Thank you for your patience.

Expert:  Phillips Esq. replied 11 months ago.

I am sorry to read about your difficulties.

You need to go back to your doctor and tell the doctor what the pharmacist said and about your allergic reactions. If you are having allergic reactions to your medicine, you need to let the doctor know immediately. If the doctor refuses to change the medication, then you would need to file complaint against the doctor with the medical board.

Best wishes,